MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® ALL PURPOSE URETHRAL CATHETER; URETERAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® ALL PURPOSE URETHRAL CATHETER; URETERAL CATHETER
Model Number 0094160
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the drainage hole on the catheter was near the tip and the tip bent easily when given a little force.There was no patient injury.
 
Additional Manufacturer Narrative
Upon further review, bard/bd has determined that this mdr was initially reported in error as this event is not reportable.
 
Event or Problem Description

Brand Name
BARD® ALL PURPOSE URETHRAL CATHETER
Common Device Name
URETERAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8377342
Report Number1018233-2019-01067
Device Sequence Number16638162
Product Code KOD
UDI-Device Identifier00801741034039
UDI-Public(01)00801741034039
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0094160
Device Catalogue Number0094160
Device Lot NumberNGCW1495
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/06/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1